Ask The Doctor > Questions & Answers > Severe symptoms of depression even on medication

Severe symptoms of depression even on medication

Patient: Hi have suffered from major depression in past and have been hosptialised 4 times. at the moment i am feeling extremely exhausted all the time, no motivation, i get up in the morning with really good intentions, none of which materialise. i am currently on medication, mirtazapine 45mg, zopiclone 7.5mg , lyrica 100mg and seroquel 400mg, i also am suffering form low back pain which is constant and painkillers dont seem to help

 

 

Doctor: I do understand your concern and apprehension. It definitely seems that your symptoms of depression have worsened even a fter taking medication . I do understand your reluctance for seeing a doctor but it is important in your case to consult a a psychiatrist for adjustment of medication and psycho-therapy. I would advise that you continue taking your medication and if at anytime you have thoughts about hurting yourself, go to the ER immediately.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment